# SDR SWAA032698

- Difficulty date: December 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,086 hours, 47,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6549892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION IN AFT CARGO COMP BS 1011, STRINGER 20 R, AT 1016 BULKHEAD ATTACHMENT.  REPAIRED BULKHEAD ATTACHMENT PER SRM.
